On the Asymptotics of Solutions of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain
Differencialʹnye uravneniâ, Tome 39 (2003) no. 5, pp. 645-655
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_5_a7,
author = {V. A. Kondratiev and G. A. Chechkin},
title = {On the {Asymptotics} of {Solutions} of the {Lavrent'ev{\textendash}Bitsadze} {Equation} in a {Partially} {Perforated} {Domain}},
journal = {Differencialʹnye uravneni\^a},
pages = {645--655},
year = {2003},
volume = {39},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_5_a7/}
}
TY - JOUR AU - V. A. Kondratiev AU - G. A. Chechkin TI - On the Asymptotics of Solutions of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain JO - Differencialʹnye uravneniâ PY - 2003 SP - 645 EP - 655 VL - 39 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_5_a7/ LA - ru ID - DE_2003_39_5_a7 ER -
V. A. Kondratiev; G. A. Chechkin. On the Asymptotics of Solutions of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain. Differencialʹnye uravneniâ, Tome 39 (2003) no. 5, pp. 645-655. http://geodesic.mathdoc.fr/item/DE_2003_39_5_a7/